Walter Schneider. Explicit Bounds for the Distribution Function of the Sum of Dependent Normally Distributed Random Variables


Natural Sciences / Mathematics / Probability

Submitted on: May 05, 2012, 04:41:03

Description: In this paper an analytic expression is given for the bounds of the distribution function of the sum of dependent normally distributed random variables. Using the theory of copulas and the important Frechet bounds the dependence structure is not restricted to any specific type. Numerical illustrations are provided to assess the quality of the derived bounds.

The abstract of this article has been published in the "Intellectual Archive Bulletin" , May 2012, ISSN 1929-1329.

The full-text article has been published in the "IntellectualArchive" journal , Vol.1, Num.1, May 2012, ISSN 1929-4700.

The Library and Archives Canada reference page: collectionscanada.gc.ca/ourl/res.php?url_ver=Z39.88......

To read the article posted on Intellectual Archive web site please click the link below.

Walter_Schneider__Distribution_Function_of_the_Sum.pdf



© 2011-2017 Shiny World Corp. All rights reserved. To reach us please send an e-mail to support@IntellectualArchive.com